# SDR 0027

- Difficulty date: April 26, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 12,121 hours, 14,621 cycles
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 244234
- Condition: Broken
- Location: Brake
- Part time: 202 hours, 250 cycles
- Component: Brake, Bfgoodrich
- Component part number: 50300010119
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE PILOT WROTE UP, RIGHT BRAKE HAS INTERMITTENT RAPID CYCLES OF, ON AND OFF BRAKE PRESSURE.  ALSO INDICATED, APPEARS TO BE LEAKING HYDRAULIC FLUID.  MAINTENANCE INSPECTED THE BRAKE AND FOUND THE INNER BRAKE CARRIER LINING BROKEN.  THE PIECE OF THE INNER CARRIER LINING ASSEMBLY, APPROXIMATELY 3 INCHES LONG HAD BROKEN OFF AND WAS BECOMING WEDGED BETWEEN THE BRAKE HOUSING AND THE WHEEL ASSEMBLY.  THE BROKEN PIECE HAD DAMAGED THE INNER WHEEL HALF ENOUGH TO CAUSE REJECTION OF THE WHEEL FORM FURTHER SERVICE.  VISUAL INSPECTION OF THE BROKEN PIECE INDICATES IT HAD BECOME HOT AT SOME POINT IN TIME.  IF THE BRAKE HAD NOT BEEN INSPECTED AT THIS TIME THE WHEEL MAY HAVE SEPARATED AT THE INNER WHEEL BEAD AREA
